# SDR ASOA2018052385133

- Difficulty date: May 18, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 38,288 hours, 29,456 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00282
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 18,051 hours, 14,004 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN PASSING FROM 9000 FT DURING DESCENT,  CABIN RATE WENT TO -1800 AND CABIN DELTA P WENT TO ZERO.  MX FOUND THE GROUND CONNECTION VALVE STUCK OPEN AND GROUND CONNECTOR VALVE DUCT BLOWN.  SECURED THE DUCT, ADJUSTED VALVE AND REMOVED AND REPLACED THE AUTO PRESSURE CONTROLLER,  OPS CHECKED GOOD.  ACCT WAS APPROVED FOR RETURN TO SERVICE.
